# SDR GAIA01186ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, DISCOVERED C1 DOOR CUTOUT AREA UPPER SKIN HAS TWO DENTS IN WEB.  ACCOMPLISHED FORWARD CARGO DOOR C-1 UPPER WEB REPAIR BS 580-600 WL 198 IAW B727 SRM 51-40-2 FIG 1.  (M)
